# SDR ABXA9700978

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge Fitting
- Part number: 4917257501
- Condition: Cracked
- Location: Aft Acc Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT HINGE FITTING F/STA 1059 FOR AFT VENTRAL DOOR CRACKED.  REMOVED AND REPLACED HINGE FITTING IAW DC9 SRM 51-30-1 AND 52-63-00.
